JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HOLOMORPHIC MAPPINGS INTO SOME DOMAIN IN A COMPLEX NORMED SPACE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
HOLOMORPHIC MAPPINGS INTO SOME DOMAIN IN A COMPLEX NORMED SPACE
Honda, Tatsuhiro;
  PDF(new window)
 Abstract
Let be convex domains in complex normed spaces respectively. When a mapping is holomorphic with f(0) = 0, we obtain some results like the Schwarz lemma. Furthermore, we discuss a condition whereby f is linear or injective or isometry.
 Keywords
Schwarz lemma;complex geodesic;
 Language
English
 Cited by
 References
1.
Math. Ann., 1974. vol.209. pp.249-256 crossref(new window)

2.
Complex Analysis on Infinite Dimensional Spaces, 1999.

3.
Oxford mathematical monographs, 1989.

4.
Ann. Scuola Norm. Sup. Pisa, 1985. vol.12. pp.515-529

5.
North-Holland Math. Studies, 1980. vol.40.

6.
Ann. Polon. Math., 1997. vol.67. pp.269-275

7.
North-Holand Math. Studies, 1979. vol.34. pp.345-406 crossref(new window)

8.
Ann. Polon. Math., 1999. vol.72. pp.79-85

9.
Walter de Gruyter, 1989.

10.
Rend. Mat. Acc. Lincei, 1997. vol.9. 8, pp.107-110

11.
Complex Variable Theory Appl., 1999. vol.38. pp.193-200 crossref(new window)

12.
Math. Nachr., 2002. vol.233-234. pp.129-139 crossref(new window)

13.
Invariant distances and metrics in complex analysis, 1993.

14.
Portugaliae Math., 1995. vol.52. pp.61-94

15.
Ann. Scuola Norm. Sup. Pisa, 1979. vol.7. 4, pp.39-68

16.
Compositio Math., 1981. vol.44. pp.375-394

17.
Sympos. Math., 1982. vol.26. pp.211-230

18.
Indiana Univ. Math. J., 1991. vol.40. pp.293-304 crossref(new window)

19.
Asterisque, 1993. vol.217. pp.241-249